# SDR HALA20231020233

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 39,882 hours, 6,393 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ECAM: HYD G RSVR LO AIR PR AFTER LANDING. T/S IAW TSM 29-11-00-810-806-A FOUND G RSVR AIR RELIEF VALVE FAULT. REPLACED. FUNCTIONAL TEST OK. LEAKAGE CHECK OK. HYDRAULIC FLUID SERVICED. A/C OK FOR SERVICE.
